MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-2201-30DC
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the patient underwent a lead replacement procedure.The lead was not in the desired target area and the physician decided to explant the existing lead and implant a new lead.The current location of the explanted lead is not known.

Brand Name
NA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key11019637
Report Number3006630150-2020-06224
Device Sequence Number14124133
Product Code MHY
UDI-Device Identifier08714729836490
UDI-Public08714729836490
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/25/2021
Device Model NumberDB-2201-30DC
Device Catalogue NumberDB-2201-30DC
Device Lot Number5180882
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/07/2020
Initial Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;